# SDR SIMA20140309003

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 38,208 hours, 32,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009129
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT HOLDER WILL NOT CHARGE FLASHLIGHT.  R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.
